# SDR UPS08151692

- Difficulty date: February 20, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EVACUATION SLIDE WARNING SYSTEM LIGHT ON CABIN DOOR INOP.  BUZZER DOES NOT WORK.  DEFERRED EVACUATION SLIDE WARNING SYSTEM LIGHT IAW MEL 52-73-001-1.   REMOVED AND REPLACED AUTONOMOUS PWR SUPPLY UNIT IAW MM 52-73-18-04.  OPS CHECK GOOD IAW 52-73-00-05.  THIS CLEARS M369580.
